# SDR CA971231010

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm G159
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30E2041A
- Condition: Failed
- Location: Right Hand
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) RIGHT HAND GENERATOR FAILED IN CRUISE.  FIELD COIL FOUND OPEN.
